# SDR FDEA201009263723

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34102
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH EXISTING REPAIR DOUBLER AT BS 1600 TO BS 1620 BETWEEN STR 17R TO 19R.  EXISTING REPAIR DOUBLER REPAIRED IAW EA F-5330-142313.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
